Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 38, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 6, 2020, 1:10 PM EST for Washington County, Wilkinson County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 1:10 PM EST (18:10 UTC)
- Expired
- Feb 6, 2020, 1:33 PM EST
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 45 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 6, 12:17 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 732 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 5.3
The text
As transmitted.
569
WUUS52 KFFC 061810
SVRFFC
GAC303-319-061845-
/O.NEW.KFFC.SV.W.0038.200206T1810Z-200206T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
110 PM EST Thu Feb 6 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
East central Wilkinson County in central Georgia...
Southwestern Washington County in east central Georgia...
* Until 145 PM EST.
* At 110 PM EST, a severe thunderstorm was located near Toomsboro, or
9 miles east of Irwinton, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Sandersville, Tennille and Oconee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EST for central and
east central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3288 8270 3278 8287 3276 8295 3274 8295
3268 8305 3275 8312 3302 8284
TIME...MOT...LOC 1810Z 227DEG 50KT 3277 8302
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
835
WWUS52 KFFC 061821
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
121 PM EST Thu Feb 6 2020
GAC319-061831-
/O.CAN.KFFC.SV.W.0038.000000T0000Z-200206T1845Z/
Wilkinson GA-
121 PM EST Thu Feb 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILKINSON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EST for central and
east central Georgia.
LAT...LON 3281 8287 3278 8293 3278 8295 3280 8296
3280 8295 3282 8297 3284 8297 3284 8298
3286 8299 3302 8284 3290 8272
TIME...MOT...LOC 1821Z 227DEG 50KT 3288 8289
$$
GAC303-061845-
/O.CON.KFFC.SV.W.0038.000000T0000Z-200206T1845Z/
Washington GA-
121 PM EST Thu Feb 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EST
FOR SOUTHWESTERN WASHINGTON COUNTY...
At 121 PM EST, a severe thunderstorm was located near Oconee, or 8
miles southwest of Sandersville, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sandersville, Tennille and Oconee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EST for central and
east central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3281 8287 3278 8293 3278 8295 3280 8296
3280 8295 3282 8297 3284 8297 3284 8298
3286 8299 3302 8284 3290 8272
TIME...MOT...LOC 1821Z 227DEG 50KT 3288 8289
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$496
WWUS52 KFFC 061833
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
133 PM EST Thu Feb 6 2020
GAC303-061843-
/O.CAN.KFFC.SV.W.0038.000000T0000Z-200206T1845Z/
Washington GA-
133 PM EST Thu Feb 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Tornado Watch remains in effect until 800 PM EST for central and
east central Georgia.
LAT...LON 3281 8287 3278 8293 3278 8295 3280 8296
3280 8295 3282 8297 3284 8297 3284 8298
3286 8299 3302 8284 3290 8272
TIME...MOT...LOC 1833Z 227DEG 50KT 3300 8273
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 11:09 AM EST, 2 hours 1 minute earlier.
Area forecast discussion, Feb 6, 11:09 AM EST, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Peachtree City GA 1109 AM EST Thu Feb 6 2020 .UPDATE... Tornado Watches will continue for the Atlanta Metro and portions of the Southwest forecast area until 1 PM, and for portions of the East Central forecast area until 5 PM. A Flash Flood Watch will also continue through 7 AM for the entire forecast area with several Flash Flood and River Flood Warnings continuing for North Georgia for the next several hours with multiple reports of swift water rescues throughout the morning. Flooded roadways are proving to be very dangerous and there are widespread road closures across North Georgia. We'd like to remind all that when encountering flooded roadways to play it safe and Turn Around, Don't Drown! && .PREV DISCUSSION... /Issued 416 AM EST Thu Feb 6 2020/ SHORT TERM /Today through Friday/... Current radar loop shows showers and thunderstorms moving NE across the region this morning. Main upper trough moving east through the plains states this morning keeping the southeastern US in deep moist southwesterly flow. This flow is bringing ample Gulf moisture and rounds of heavy rainfall with increased thunderstorm chances mainly Today. The main surface frontal boundary will push into NW GA over the next few hours and continue to move southeast through tonight. Strong to severe convection potential continues Today given ample shear and some higher instability expected especially across central portions of the state. Main threat continues to be damaging winds, though with some decent HREF probabilities of sig tor params greater than 3, there is the potential for some brief tornado spin ups this afternoon. QPF showing highest values expected mainly across west and central GA today with 2 to 3 more inches expected on top of the 1 to 2 inches that has already fallen. Have continued the Flash Flood watch which includes all of north and central GA. Other item to watch is the strong Cold air advection pushing in behind this system tonight/Fri morning along with a slug of enhanced moisture across N GA. Temps will dip down into the lower 30s and with fairly steep cooling/lapse rates and decent saturation below 700 mb have continued with a rain snow mix mainly across N GA. Some light accumulations cannot be ruled out especially in the higher elevations. Temps Friday will rise into the 40s and 50s. 01 LONG TERM /Friday Night through Thursday/... The first portion of the long term will be the rare dry period but as has been the case, this will not last for long. A secondary shortwave will drop through the midwest and eventually the Mississippi Valley Sat morning with surface reflection passing well north of the area. GFS continues to be most aggressive with this feature and the associated moisture although the ECMWF has trended slightly wetter as well. Still going to use a blend which yields likely pops over the far NE zones through Sat afternoon. Timing will be critical as we could see enough cold air lock in to allow for a rain and snow mix over mountains primarily. ECMWF indicates greater snow potential over a larger area than the GFS but will lean toward the lower amounts which agrees with WPC. This would yield a dusting to maybe two tenths of an inch over the northeast mountains. Another brief dry period for Sunday before next system moves in quickly Monday into Tuesday and if you believe the ECMWF which stalls the frontal boundary further north. Regardless, another period of decent rainfall of over and inch. Not as impressive as the current system but with ongoing flooding likely, this will only exacerbate the problem. Although instability will be quite minimal, did add a period of thunder for Tuesday afternoon as the activity transitions into Central GA. Depending on which long term solution verifies, we could see a break on Wednesday but just as likely that front hangs around and provides the focus for additional activity. Frontal boundary will move through on Thu with good agreement this far out. An additional inch of rain is likely with this system and possibly quite a bit more in the far extended as models show front stalling and additional waves impacting the area. Deese AVIATION... 12Z Update... No major changes made from the 06z TAFs. Showers Rain will continue to increase across the area today with ceilings ranging between IFR and MVFR through the period. Rain will begin to diminish after 00z Friday. Winds will stay out of the SW to W in the 8-12kt range and will begin to see gust around 20-22kt later this afternoon. As the main frontal boundary swings through the area will see thunderstorms across the state. Should see TSRA between 14z and 17z for the ATL area TAF sites. //ATL Confidence...12Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 40 46 32 / 100 90 10 5 Atlanta 68 38 44 33 / 100 80 20 5 Blairsville 64 33 38 28 / 100 80 40 5 Cartersville 67 35 44 31 / 100 80 30 5 Columbus 70 40 49 36 / 100 80 10 5 Gainesville 67 38 43 32 / 100 90 20 5 Macon 71 42 50 34 / 100 90 5 5 Rome 67 36 44 31 / 100 70 20 5 Peachtree City 69 38 47 33 / 100 80 20 5 Vidalia 75 47 53 36 / 90 100 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Tornado Watch until 1 PM EST this afternoon for the following zones: Bibb...Butts...Chattahoochee...Clayton...Coweta... Crawford...Crisp...DeKalb...Dooly...Fayette...Gwinnett... Harris...Heard...Henry...Houston...Lamar...Macon...Marion... Meriwether...Monroe...Muscogee...North Fulton...Peach...Pike... Schley...South Fulton...Spalding...Stewart...Sumter...Talbot... Taylor...Troup...Upson...Webster. Tornado Watch until 5 PM EST this afternoon for the following zones: Baldwin...Banks...Barrow...Clarke...Greene...Hancock... Jackson...Jasper...Jones...Madison...Morgan...Newton...Oconee... Oglethorpe...Putnam...Rockdale...Taliaferro...Walton...Warren... Wilkes. && SHORT TERM...Thiem AVIATION...Thiem
Hazardous weather outlook, Feb 6, 10:52 AM EST, 2 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1052 AM EST Thu Feb 6 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1052 AM EST Thu Feb 6 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...Tornado Watches In Effect For Southwest Portions of the Forecast Area and the Atlanta Metro Until 1PM And East Central Portions of the Forecast Area Until 5PM... A line of showers and thunderstorms capable of producing severe weather today including damaging winds and isolated tornadoes will continue to sweep through portions of central and eastern Georgia. In addition to the severe storm potential, torrential rainfall will allow an additional 2 to 4 inches of rain to fall over areas already saturated from previous rains. With heavy rains expected to continue, the Flash Flood Watch remains for north and central Georgia until 7 AM Friday morning. Heavy rain will quickly elevate the flood potential across the area, especially in the higher terrain of north Georgia, urban areas, low-lying areas, and small creeks and streams. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The Flash Flood Watch will continue through Friday morning across north and central Georgia. Flooding will continue well after the rain ends in urban areas, low-lying areas, and small creeks and streams. Light rain and snow mix will be possible across far north Georgia on Friday morning and Saturday morning, mainly in the higher terrain. Little to no accumulations are anticipated at this time for Friday but this could change with subsequent forecasts. A dusting to less than a half an inch could be realized for the Saturday system across the Northeast mountains. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the latest information today for possible activation across portions of north and central Georgia.
In the hours before
Local storm report, Feb 6, 12:11 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1211 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM FLASH FLOOD 2 WSW LUMPKIN 34.35N 84.07W
02/06/2020 DAWSON GA EMERGENCY MNGR
MULTIPLE STRUCTURES ALONG PINEBRIDGE DRIVE IMPACTED BY
FLOODING.
&&
EVENT NUMBER FFC2000128
NLISTLocal storm report, Feb 6, 12:13 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1213 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM FLASH FLOOD 1 W DOUGHERTY 34.38N 84.08W
02/06/2020 DAWSON GA EMERGENCY MNGR
FLOODING IMPACTING STRUCTURES ALONG THOMPSON RD
&&
EVENT NUMBER FFC2000129
NLISTLocal storm report, Feb 6, 12:16 PM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1216 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM FLOOD DAWSONVILLE 34.42N 84.12W
02/06/2020 DAWSON GA EMERGENCY MNGR
SEVERAL ROADS FLOODED DUE TO SLOW DRAINAGE.
ROADS/INTERSECTIONS INCLUDE: HIGHWAY 9S/SPORTING HILL
DRIVE, HWY 36W/GOLD CREEK DRIVE, JACK HEARD RD,
AMICAOLOA CHURCH RD, FLAT CREEK DR, HUGH STOWERS RD AT
ETOWAH RIVER, HARRY SOSEBEE RD, KILOUGH CHURCH RD AND
ODUM CHUMBLEY RD.
&&
EVENT NUMBER FFC2000130
NLISTLocal storm report, Feb 6, 12:40 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1240 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM NON-TSTM WND GST 2 SSE FORT BENNING/LAWS 32.32N 84.97W
02/06/2020 M49 MPH CHATTAHOOCHEE GA AWOS
AWOS STATION KLSF FT BENNING COLUM.
1000 AM NON-TSTM WND GST 1 ENE OAKWOOD 34.23N 83.87W
02/06/2020 M44 MPH HALL GA MESONET
MESONET STATION 0640W 1.0 E OAKWOOD
(WEATHERSTEM).
1008 AM NON-TSTM WND GST 1 WSW HARTSFIELD-JACKSO 33.63N 84.45W
02/06/2020 M43 MPH CLAYTON GA ASOS
ASOS STATION KATL ATLANTA.
0953 AM NON-TSTM WND GST 1 S CHAMBLEE 33.88N 84.30W
02/06/2020 M43 MPH DEKALB GA ASOS
ASOS STATION KPDK PEACHTREE DEKALB.
1135 AM NON-TSTM WND GST 1 NW BUTLER 32.57N 84.25W
02/06/2020 M41 MPH TAYLOR GA AWOS
AWOS STATION K6A1 BUTLER.
1000 AM NON-TSTM WND GST 1 N DRUID HILLS 33.80N 84.32W
02/06/2020 M41 MPH DEKALB GA MESONET
MESONET STATION 0536W 0.6 N DRUID HILLS
(WEATHERSTEM).
1212 PM NON-TSTM WND GST 1 W COLUMBUS METROPOLIT 32.52N 84.95W
02/06/2020 M40 MPH MUSCOGEE GA ASOS
ASOS STATION KCSG COLUMBUS.
1155 AM NON-TSTM WND GST 1 S GRIFFIN 33.23N 84.27W
02/06/2020 M40 MPH SPALDING GA AWOS
AWOS STATION K6A2 GRIFFIN-SPALDING.
&&Special weather statement, Feb 6, 12:49 PM EST, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1249 PM EST Thu Feb 6 2020
GAZ083-093>095-104-105-061815-
Macon GA-Peach GA-Dooly GA-Sumter GA-Houston GA-Twiggs GA-
1249 PM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHEASTERN PEACH...
WESTERN DOOLY...SUMTER...HOUSTON AND WESTERN TWIGGS COUNTIES UNTIL
115 PM EST...
At 1249 PM EST...a line of strong thunderstorms was along a line
extending from Marshallville to near Sumter...and moving northeast at
50 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Perry, Oglethorpe, Warner Robins, Centerville, Unadilla,
Montezuma, Marshallville, Byromville, Pinehurst, Andersonville,
Lilly, Dooling, Robins Air Force Base, Sumter, Lamar, Hayneville,
Whitewater State Park, Meadowdale and Houston Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8434 3216 8421 3216 8418 3220 8418
3246 8404 3271 8350 3234 8363 3208 8385
TIME...MOT...LOC 1749Z 237DEG 51KT 3244 8394 3197 8422
WIND...50MPHSpecial weather statement, Feb 6, 12:53 PM EST, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1253 PM EST Thu Feb 6 2020
GAZ069>071-081-082-061830-
Lamar GA-Monroe GA-Bibb GA-Upson GA-Crawford GA-
1253 PM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR...MONROE...
NORTHWESTERN BIBB...NORTHEASTERN UPSON AND NORTHWESTERN CRAWFORD
COUNTIES UNTIL 130 PM EST...
At 1253 PM EST...a strong thunderstorm was over Redbone Crossroads,
or near Thomaston...moving east at 50 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Forsyth, Yatesville, Culloden, The Rock, Lake Tobesofkee,
Bolingbroke, Redbone Crossroads, Russellville, Brent, Musella,
Redbone, Logtown, Lizella and Plant Scherer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3298 8427 3310 8379 3309 8378 3280 8376
3279 8428
TIME...MOT...LOC 1753Z 255DEG 45KT 3287 8425
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 9:40 PM EST | Special Weather Statement | FFC | Harris, Meriwether | 50 min |
| Feb 5, 9:54 PM EST | Special Weather Statement | FFC | Catoosa, Dade, Walker | 51 min |
| Feb 6, 2:34 AM EST | Special Weather Statement | FFC | Chattooga, Walker | 41 min |
| Feb 6, 3:09 AM EST | Special Weather Statement | FFC | Gilmer, Gordon, Murray, Whitfield | 51 min |
| Feb 6, 4:43 AM EST | Special Weather Statement | FFC | Chattooga, Floyd | 32 min |
| Feb 6, 4:49 AM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 41 min |
| Feb 6, 5:05 AM EST | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Murray, Walker, Whitfield | 55 min |
| Feb 6, 5:07 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Polk | 23 min |
| Feb 6, 5:26 AM EST | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens | 49 min |
| Feb 6, 5:55 AM EST | Special Weather Statement | FFC | Dawson, Pickens | 35 min |
| Feb 6, 6:02 AM EST | Special Weather Statement | FFC | Fannin, Lumpkin, Towns, Union, White | 58 min |
| Feb 6, 6:04 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 53 hr |
| Feb 6, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Haralson, Paulding, Polk | 40 min |
| Feb 6, 6:11 AM EST | River Flood Warning | FFC | Whitfield | 4 days |
| Feb 6, 6:27 AM EST | Special Weather Statement | FFC | Paulding | 33 min |
| Feb 6, 6:38 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth, Pickens | 82 min |
| Feb 6, 6:40 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton | 80 min |
| Feb 6, 6:47 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 28 min |
| Feb 6, 7:09 AM EST | Special Weather Statement | FFC | Douglas | 36 min |
| Feb 6, 7:16 AM EST | River Flood Warning | FFC | Murray, Whitfield | 51 hr |
| Feb 6, 7:20 AM EST | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 40 min |
| Feb 6, 7:28 AM EST | Areal Flood Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 6 hr |
| Feb 6, 7:39 AM EST | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gilmer, Gordon and 3 more | 6 hr |
| Feb 6, 7:42 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 33 min |
| Feb 6, 7:50 AM EST | Flash Flood Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union | 6 hr |
| Feb 6, 7:50 AM EST | Flash Flood Warning | FFC | Towns, Union | 6 hr |
| Feb 6, 7:51 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 7:51 AM EST | River Flood Warning | FFC | Gwinnett | 12 hr |
| Feb 6, 7:53 AM EST | Special Weather Statement | FFC | Haralson, Paulding | 37 min |
| Feb 6, 7:54 AM EST | Special Weather Statement | FFC | Banks, Barrow, DeKalb, Gwinnett, Hall, Jackson | 96 min |
| Feb 6, 8:02 AM EST | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 9 more | 6 hr |
| Feb 6, 8:12 AM EST | Flash Flood Warning | FFC | Banks, Barrow, Dawson, Forsyth, Hall, Jackson and 2 more | 6 hr |
| Feb 6, 8:16 AM EST | Tornado Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 29 min |
| Feb 6, 8:35 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth | 25 min |
| Feb 6, 8:42 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 8:49 AM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Feb 6, 8:51 AM EST | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 24 min |
| Feb 6, 9:12 AM EST | River Flood Warning | FFC | Whitfield | 5 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Catoosa | 55 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 10 days |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Chattooga | 32 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Floyd, Gordon | 11 days |
| Feb 6, 9:23 AM EST | Special Weather Statement | FFC | Cobb, Douglas, Forsyth, Fulton, Heard | 37 min |
| Feb 6, 9:29 AM EST | River Flood Warning | FFC | Forsyth | 23 hr |
| Feb 6, 9:37 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 23 hr |
| Feb 6, 9:37 AM EST | Special Weather Statement | FFC | Clarke, Madison, Oconee | 38 min |
| Feb 6, 9:44 AM EST | Tornado Warning | FFC | Clarke, Madison, Oconee, Oglethorpe | 31 min |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Catoosa | 25 hr |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Gilmer | 4 hr |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Gilmer | 8 hr |
| Feb 6, 9:58 AM EST | Tornado Warning | FFC | Barrow, Jackson, Walton | 32 min |
| Feb 6, 10:17 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Rockdale | 28 min |
| Feb 6, 10:36 AM EST | Special Weather Statement | FFC | Madison | 9 min |
| Feb 6, 10:37 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Feb 6, 10:41 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Feb 6, 10:49 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 16 hr |
| Feb 6, 10:53 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Feb 6, 11:11 AM EST | River Flood Warning | FFC | Walker | 21 days |
| Feb 6, 11:20 AM EST | River Flood Warning | FFC | Dawson | 19 hr |
| Feb 6, 11:23 AM EST | Special Weather Statement | FFC | Henry, Meriwether, Pike, Spalding, Troup | 52 min |
| Feb 6, 11:56 AM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 34 min |
| Feb 6, 11:57 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Feb 6, 12:03 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 27 min |
| Feb 6, 12:05 PM EST | River Flood Warning | FFC | Cherokee, Cobb | 9 hr |
| Feb 6, 12:08 PM EST | Special Weather Statement | FFC | Jasper, Morgan | 37 min |
| Feb 6, 12:13 PM EST | River Flood Warning | FFC | Banks | 21 days |
| Feb 6, 12:25 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Pike and 3 more | 35 min |
| Feb 6, 12:26 PM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
| Feb 6, 12:34 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 26 min |
| Feb 6, 12:35 PM EST | Tornado Warning | FFC | Putnam | 25 min |
| Feb 6, 12:36 PM EST | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 24 min |
| Feb 6, 12:45 PM EST | Tornado Warning | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 30 min |
| Feb 6, 12:49 PM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 12:49 PM EST | Special Weather Statement | FFC | Dooly, Houston, Macon, Sumter | 26 min |
| Feb 6, 12:49 PM EST | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Pike, Spalding | 26 min |
| Feb 6, 12:53 PM EST | Special Weather Statement | FFC | Monroe | 37 min |
| Feb 6, 12:55 PM EST | Tornado Warning | FFC | Greene, Putnam | 35 min |
| Feb 6, 12:56 PM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Feb 6, 1:00 PM EST | Severe Thunderstorm Warning | FFC | Marion, Talbot, Taylor | 30 min |
| Feb 6, 1:11 PM EST | River Flood Warning | FFC | Cobb, Fulton | 20 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.